skin-hair-icon
Vitiligo problem
I am suffering from Vitiligo for the past 5 years. In the past two years the patches have become active and are spreading on my face and hands. Started off with Allopathy medication but that did not bring any result. Soon switched to Ayurvedic treatment which includes medicines and sun exposure and for 3 months I also took steroids and I am recovering slowly. But my problem is that the patches which recovered are again becoming white. So why is this happening? What should I do?
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi.. You'll need to see a dermatologist near you regularly or send pics on follow up chat for confirmation and treatment of your condition.. Note the following: A. Vitiligo is an immune condition. B. With medications or surgery it may be possible to bring back the skin colour- however the extent to which this may occur on different people varies. C. Certain questions of duration of the symptoms, whether currently increasing, etc need to be answered. D. You'll need topical and oral medications. E. This disorder is not dangerous apart from it's cosmetic problem. The re - whitening of patches is due to increased disease activity. Seek treatment from a good specialist near you. Hope this helps. Further queries may be sent on private follow up chat. Dr Govind Suresh Mittal, Bangalore .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.